Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vanilla Face

Dry Skin from what?

The last two days I've noticed really dry skin around my mouth and cheek area. Now this is really weird. I use tazorac, but I onlyapply it to my forehead, which happens to be oily and not dry. Other than medicating my forehead, I use nothing else. So, does anybody have an idea why my skin is drying up in the areas mentioned?

Edited by Vanilla Face

Share this post


Link to post
Share on other sites

Tazorac is a retinoid, it will be absorbed into the skin and can affect other areas of your face.

The most common side effects of TAZORAC® Cream and Gel 0.1% are peeling, burning/stinging, dry skin, red skin, and itching.
Edited by Alona

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×